# SDR ASAA0280040

- Difficulty date: February 15, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, 1ST CLASS EMERGENCY FLOOR TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE.  REPLACED DAMAGED SECTION OF WIRING AND TWO LENS.  LIGHTS THEN OPERATED PROPERLY.  (M)
